How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd
DrThomasMd, Board Certified MD
Category: Neurology
Satisfied Customers: 63757
Experience:  Internal medicine doctor, diagnose and treat neurology patients, many years
24257177
Type Your Neurology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

I got black fire ant bites went to the doctor she gave me antibiotics

Customer Question

I got black fire ant bites went to the doctor she gave me antibiotics for soft tissue infection and some allergy pills took them now I have tingling in my legs only to my knee
Submitted: 1 year ago.
Category: Neurology
Expert:  DrThomasMd replied 1 year ago.
Hello
This might be from the bites.
It can be a side effect of some medications as well, and you need to talk with your doctor.
This also should be re examined given you have infection.
Sometimes tingling occurs with healing as well.
please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.